# SDR SWAA983009

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4030952
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT SPEEDS LESS THAN 210 KTS, AIRCRAFT YAWS BACK AND FORTH WITH YAW DAMPER ON.  REMOVED AND REPLACED YAW DAMPER COUPLER, OPS CHECKED GOOD PER BOEING M/M.
